# SDR SWIA200617637

- Difficulty date: October 18, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 19,102 hours, 27,475 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLOORBEAM AT FRAME 40 FLOOR REQUIRES REPLACEMENT DUE TO CORROSION, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED RIGHT SIDE FLOORBEAM AT FRAME 40 PER SRM 51-40-02.
